# SDR DXTA2024031311184

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20792
- Aircraft time: 5,084 hours, 2,962 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Part number: 9702861
- Part serial: 2962
- Condition: Defective
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE RECEIVED A R HYD TEMP HIGH AMBER CAS. RAN QRH. HYDRAULIC TEMP ON RIGHT SIDE EXCEEDED 155° (APPROXIMATELY 209°) AND PROCEEDED TO SHUTDOWN RT ENGINE IAW QRH.  RECEIVED WHILE SETTING UP FOR LANDING:  R HYD PRESS LOW  FLAPS NORM PRESS LOW  FLAPS FAULT SPOILERS FAULT.  SWAPPED LT AND RT HYD TEMP TRANSDUCERS & PERFORMED OP5 CHECK, FOUND ERRATIC ON THE LT SIDE. REINSTALLED TRANSDUCERS.  REMOVED AND REPLACED RT HYD TEMP TRANSDUCER IAW AMM 29-33-01. PERFORMED HYD SYS BLEEDING, HYD SYS FUNCTIONAL CHECK GOOD, NO DEFECTS NOTED.
